Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rab446

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

758 profile views
  1. Where did you get your information Alex88? I was reading the roche booklet http://www.rocheusa.com/products/accutane/pi.pdf and in it it says that the half life of an 80 mg dose is 24-30 hrs..
  2. anyone? I was checking the roche pamphlet to see if i could find the half life of the drug..
  3. it doesnt say anything about smoking in the accutane booklet from roche.. plus i doubt smoking is related to acne .. wheres the correlation??
  4. Ive been on accutane for the past 5 months.. Im ending my course in a week.. i was suffering from acne on my back, shoulders and face.. for the most part my acne has cleared up nicely on my shoulders and back.. but I was still having breakouts on my face through month 4.. I woke up yesterday with another whitehead on my face.. Does accutane work less effectively on certain parts of the body than others? For pple who have had to take accutane a 2nd time, did the acne that returned come back with
  5. How long after treatment is over can a person start drinking alcohol again?
  6. well my derm told me i could take my dosage once a day .. but as i was going thru Roche's study on accutane they state.. "the saftey of once daily dosing with Accutane has not been established. Once daily dosing is not recommended" .. got me kinda paranoid
  7. I was wondering.. does anyone here on 80 mg of accutane take their dosage once daily?
  8. Im ending my treatment in 2 weeks and was wondering how long the Accutane side effects, like the dry skin, chapped lips and profuse sweating last after I take my last pill... Im hoping none of these effects are permanent :S .. and another question.. Altho I no longer have any inflammed cysts I still have pigmentation where a lot of my acne was.. is that supposed to disappear by the end of treatment or does it gradually disappear after treatment? Any input would be greatly appreciated..
  9. ya I began to notice the excessive sweating as the weather got warmer.. has anyone here noticed a decrease in this side effect after they got of off the accutane?
  10. one side effect that is really irritating me is the profuse sweating that may come with being on accutane... I never used to sweta at all before.. even when I worked out.. now I need to keep wiping my face at the gym.. Im hoping this isnt a permanent change.. Im currently finishing off my 4th month on 80 mg
  11. thanks for your input guys.. im hoping the whole sweating issue stops or at least decreases after my treatment with accutane.. ive got 2 more weeks to go and im dreading them.. its going to be 97 degrees tomorrow and i dont know how Im going to handle that...
  12. do u have any idea whether the excessive sweating is a temporary or permanent side effect of the accutane?
  13. Hey Cymru, Sorry to hear about the side effects that you are still dealing with from tane.. I was wondering tho.. when you said the unbearable dehydration is gone, was that from sweating profusely while on accutane? Cus recently I've been sweating A LOT more than I ever have while on tane and it's been causing me a lot of anxiety.. I wanted to know whether this is a temporary side effect or a permanent one.. :S
  14. Hey guys I've been on accutane for the past 4 months.. Since I started I noticed that I used to sweat A LOT more at the gym.. at the time tho, i didnt think much of it cus I would barely sweat outside of the gym.. The past few days tho, the weather in NYC has gotten really hot and I began to sweat like ive NEVER sweat before.. Beads of sweat were just rolling down my face,, I used to BARELY sweat before accutane, even after a workout.. Im absolutely terrified that this might be a permanent chang
×